Life-threatening subcutaneous hematoma caused by an axillary pad in an anticoagulated patient.
Аннотация
A large subcutaneous hematoma extending from the left axillary region to the left flank developed in a 70-year-old man receiving anticoagulant therapy. The cause was repeated microtrauma caused by the axillary pad on a walker. Physicians and physiotherapists should be aware that rehabilitation devices causing pressure on the skin increase hemorrhagic risk in patients taking anticoagulants. Accordingly, these patients should systematically be checked for hemorrhagic complications, and the use of such devices should be limited.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.